Unanswered Yohimbine Heart Question?

N2ofusion

Member
Awards
2
  • Established
  • First Up Vote
I've been taking pre's and fat burners with Yohimbe ingredients for about 4 years consistently, average of 3 times per week for Y-containing products. Started with Alphamine and Hydroxycut and have now cycled through most of what's available on the market. I love the feeling when I take it- extra intensity, ready for cardio, more awake and aggression, etc. The sides have never been bad, some random twitchiness, cold sweats at high dose, but that's about it. All of these are well-documented.

Over the past ~6 months, I've noticed a slight heart "feeling" around 5-8 hours after I take Yohimbine. I notice it with both regular Y and Alpha-Y, particularly more if there is a good pump (Citrulline) dose included too. It doesn't hurt I'm not out of breath. And it usually goes away within a few minutes, but I it's like I "feel" my heart. I notice it's there. One doctor (telemedicine) said unless I had trouble breathing, it was okay, just watch that I take deep controlled breaths during lifting.

Anyone ever felt this? I've read about 1000 side effects of Y but can't find anything on this. Also my dose is about 2-3.5 mg of Yohimbine HCL, Alpha Yohimbine, or a larger dose of 6% extract which still calculates out to around 2-4 mg of active alkaloids. I've taken up to 6 mg AY last year and never noticed this but without pump products.
 
Brutefit

Brutefit

Member
Awards
1
  • First Up Vote
I take Y-hcl as a stand-alone product, I don't feel anything crazy at doses of 12.5mg. But when I combine with high stim pres DHMA and all, I feel like my heart is beating out of my body, So I don't do it anymore with any exotic stims.

That being said, If you are noticing any 'side effects' from it, it is high time to cut back on it and get on some adrenal care supps to bring back stim sensitivity.
Especially Y is known to elevate heat beat and people with anxiety disorders should be especially careful when supplementing yohimbine, as it can exacerbate pre-existing symptoms of anxiety or panic disorder.
 
Afi140

Afi140

Well-known member
Awards
4
  • Best Answer
  • First Up Vote
  • RockStar
  • Established
Your doses aren’t that high but after 4 years I would think a little break might be needed. If it’s a substantial “feel” of your heart doing something it shouldn’t be doing then that’s a good indicator it might be break time imo.
 
TheVenom

TheVenom

Well-known member
Awards
4
  • Established
  • First Up Vote
  • RockStar
  • Best Answer
Does the word "palpitations" fit this feeling?
 

N2ofusion

Member
Awards
2
  • Established
  • First Up Vote
Does the word "palpitations" fit this feeling?
Not at all. I had that once and it’s very noticeable. Trying to figure out something that I can barely notice, but often enough that it’s raising concerns in my head.

Thanks for the response though.
 

Similar threads


Top